# SDR I5EA2023071200002

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 55,715 hours, 37,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 26338
- Condition: No Test
- Location: M1134/Sta 629
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EMERGENCY LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1134 AT STA> 629 WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51. TEST GOOD.
